On weak Zariski decompositions and termination of flips

Christopher Hacon, Joaquin Moraga

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

We prove that termination of lower dimensional flips for generalized klt pairs implies termination of flips for log canonical generalized pairs with a weak Zariski decomposition. Under the same hypothesis we prove that the existence of weak Zariski decompositions for pseudo-effective log canonical pairs implies the existence of weak Zariski decompositions for pseudo-effective generalized log canonical pairs. As an application, we prove the termination of any minimal model program for generalized log canonical pseudo-effective 4-folds.

Original languageEnglish (US)
Pages (from-to)1339-1421
Number of pages83
JournalMathematical Research Letters
Volume27
Issue number5
DOIs
StatePublished - 2021
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'On weak Zariski decompositions and termination of flips'. Together they form a unique fingerprint.

Cite this